Access content directly

Alexandre Richard



On the discrete-time simulation of the rough Heston model

Alexandre Richard , Xiaolu Tan , Fan Yang
SIAM Journal on Financial Mathematics, 2023, 14 (1), pp.223-249. ⟨10.1137/21M1443807⟩
Journal articles hal-03478994v1

Regularisation by fractional noise for one-dimensional differential equations with distributional drift

Lukas Anzeletti , Alexandre Richard , Etienne Tanré
Electronic Journal of Probability, 2023, 28, ⟨10.1214/23-EJP1010⟩
Journal articles hal-03479702v1
Image document

Quantitative particle approximation of nonlinear Fokker-Planck equations with singular kernel

Christian Olivera , Alexandre Richard , Milica Tomasevic
Annali della Scuola Normale Superiore di Pisa, Classe di Scienze, 2022, ⟨10.2422/2036-2145.202105_087⟩
Journal articles hal-02914779v4

Discrete-time Simulation of Stochastic Volterra Equations

Alexandre Richard , Xiaolu Tan , Fan Yang
Stochastic Processes and their Applications, 2021, ⟨10.1016/⟩
Journal articles hal-02528983v1
Image document

Sub-exponential convergence to equilibrium for Gaussian driven Stochastic Differential Equations with semi-contractive drift

Fabien Panloup , Alexandre Richard
Electronic Journal of Probability, 2020, 25, ⟨10.1214/20-EJP464⟩
Journal articles hal-01755497v3
Image document

Penalisation techniques for one-dimensional reflected rough differential equations

Alexandre Richard , Etienne Tanré , Soledad Torres
Bernoulli, 2020, 26 (4), pp.2949--2986. ⟨10.3150/20-BEJ1212⟩
Journal articles hal-01982781v5
Image document

On the Root solution to the Skorokhod embedding problem given full marginals

Alexandre Richard , Xiaolu Tan , Nizar Touzi
SIAM Journal on Control and Optimization, 2020, 58 (4), pp.1874-1892. ⟨10.1137/18M1222594⟩
Journal articles hal-01902839v2
Image document

An integrate-and-fire model to generate spike trains with long-range dependence

Alexandre Richard , Patricio Orio , Etienne Tanré
Journal of Computational Neuroscience, 2018, 44 (3), pp.297-312. ⟨10.1007/s10827-018-0680-1⟩
Journal articles hal-01521891v2
Image document

Some singular sample path properties of a multiparameter fractional Brownian motion

Alexandre Richard
Journal of Theoretical Probability, 2017, 30 (4), pp.1285-1309 ⟨10.1007/s10959-016-0694-4⟩
Journal articles hal-01075245v1

Local Hölder regularity for set-indexed processes

Erick Herbin , Alexandre Richard
Israel Journal of Mathematics, 2016, 215 (1), pp.397 - 440. ⟨10.1007/s11856-016-1382-x⟩
Journal articles hal-00862539v1
Image document

Increment stationarity of $L^2$-indexed stochastic processes: spectral representation and characterization

Alexandre Richard
Electronic Communications in Probability, 2016, 21, pp.15. ⟨10.1214/16-ECP4727⟩
Journal articles hal-01236156v2
Image document

A fractional Brownian field indexed by $L^2$ and a varying Hurst parameter

Alexandre Richard
Stochastic Processes and their Applications, 2015, 125 (4), pp.1394-1425. ⟨10.1016/⟩
Journal articles hal-00922028v1
Image document

Local regularity of some fractional Brownian fields

Alexandre Richard
Engineering Sciences [physics]. Ecole Centrale Paris; Bar-Ilan university (Ramat-Gan, Israël), 2014. English. ⟨NNT : 2014ECAP0048⟩
Theses tel-01091243v1